# SDR DALA2025091506751

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 13,217 hours, 3,189 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SAV DUE TO SWEET DIRTY SOCK SMELL.   FOUND OIL BEHIND LEFT ENGINE SPINNER, REPLACED SAME. PERFORMED DUCT BURN. (LP 7590070, 1195522)
